# SDR FDEA2020081421869

- Difficulty date: August 12, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 70,031 hours, 24,144 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57110531
- Part serial: NSN
- Condition: Damaged
- Location: Frm 47
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10 EA FASTENER IS LEAKING FUEL AT FRAME 47 WING ROOT AREA FRAME 47 WING ROOT AREA 10EA FASTENERS REPAIRED PER  EA # 6-5710-T0355031 P1.
